# SDR KCSA2025080242

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N766CK
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 68,625 hours, 13,271 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD. FOUND FLIGHT DECK OVERHEAD DOOR/HATCH HANDLE (INTERIOR) SLIGHTLY IN THE OPEN POSITION. OPEN AND CLOSED OVERHEAD HATCH FROM THE INSIDE IAW KA B747-400 AMM 52-21-00. OPERATIONS CHECKED GOOD. NO DEFECTS NOTED. OK TO CONTINUE IN SERVICE
